# SDR GTIA050075

- Difficulty date: March 19, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- Engine: Pwa JT8D219
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O CLEARVIEW WINDOW JAMS WHEN OPENING, WINDOW UNLATCHES BUT IS JAMMED THUS NOT ABLE TO SLIDE AFT IN TRACKS.  AIRCRAFT TAIL SWAP WITH 822NK.  REPLACED BROKEN UPPER LATCH BAR ON F/O`S CLEARVIEW WINDOW.  OPS CHECKED GOOD.  (K)
